- -

Characterizing Fréchet-Schwartz spaces via power bounded operators

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Characterizing Fréchet-Schwartz spaces via power bounded operators

Mostrar el registro completo del ítem

Albanese, AA.; Bonet Solves, JA.; Ricker, WJ. (2014). Characterizing Fréchet-Schwartz spaces via power bounded operators. Studia Mathematica. 224(1):25-45. doi:10.4064/sm224-1-2

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/60383

Ficheros en el ítem

Metadatos del ítem

Título: Characterizing Fréchet-Schwartz spaces via power bounded operators
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Fecha difusión:
Resumen:
[EN] We characterize Köthe echelon spaces (and, more generally, those Fréchet spaces with an unconditional basis) which are Schwartz, in terms of the convergence of the Cesàro means of power bounded operators defined on ...[+]
Palabras clave: Power bounded operator , Mean ergodic operator , Fréchet-Schwartz space , Köthe echelon space , Schauder decomposition , Rapid convergence
Derechos de uso: Reserva de todos los derechos
Fuente:
Studia Mathematica. (issn: 0039-3223 ) (eissn: 1730-6337 )
DOI: 10.4064/sm224-1-2
Editorial:
Polskiej Akademii Nauk, Instytut Matematyczny (Polish Academy of Sciences, Institute of Mathematics)
Versión del editor: http://dx.doi.org/10.4064/sm224-1-2
Agradecimientos:
The research of the first two authors was partially supported by the projects MTM2010-15200 and GVA Prometeo II/2013/013 (Spain). The second author gratefully acknowledges the support of the Alexander von Humboldt Foundation.[+]
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem